# SDR CALA2025032703252

- Difficulty date: March 23, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH FR58, STRG 43L HAS CORROSION. BLENDED CORROSION ON FR58, STRG 43L. DETERMINED TO BE OUT OF LIM ITS IAW SRM 53-41-13-283-002, FIG 1, SHEET 1. MAX REWORK DEPTH B EYOND 10 PERCENT OF NOMINAL THICKNESS. FLOW CHART TAKES YOU TO S RM 53-41-13 BUT FR58 NOT COVERED, WHICH TAKES US TO SRM 53-00-13 -300-001. PERFORMED DAMAGE REPAIR IAW SRM 53-00-13-300-001, FIG 001, SHEET 2, 3, 4, 5 AND 6. REPAIR IS TYPE B. IAW SRI 53-00-13-205-001, TABLE 004, INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT IS 60,000 FC OR 120,000 FH, WHICHEVER COMES FIRST. ADDED IMAGES OF SRM FLOWCHART FOR REFERENCE. RII INSP OF REPAIR PERFORMED LCQ QC FOR REFERENCE SRM 53-41-13-283-002. NDT PERFORMED AND NO CRACK I NDICATIONS. DAMAGE IS WITHING APPLICABLE AREA. NO DAMAGE TO FAST ENERS. NO ADDITIONAL REWORK WITHIN 11.81 INCHES OF REWORK. REWOR K LENGTH IS LESS THAN 7.87 IN. NOMINAL STRINGER THICKNESS IS 0.1 10. REWORK EXCEEDS 10% OF NOMINAL THICKNESS. FOR SRM 53-00-13-30 0-001. FIG 1 SHEET 1,
